MathSciNet Relay Station
MathSciNet bibliographic data
MR131283 (24 #A1135) 55.36 (53.45)
Reeb, Georges Sur les structures feuilletées de co-dimension un et sur un théorème de M. A. Denjoy. (French) Ann. Inst. Fourier Grenoble 11 1961 185–200, xv.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement